Differential and Integral Equations

Multivalued differential equations on closed sets. II

Klaus Deimling

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 639-642.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700406

Mathematical Reviews number (MathSciNet)
MR1044209

Zentralblatt MATH identifier
0733.34025

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]

Citation

Deimling, Klaus. Multivalued differential equations on closed sets. II. Differential Integral Equations 3 (1990), no. 4, 639--642. https://projecteuclid.org/euclid.die/1372700406


Export citation